MAUDE Adverse Event Report: INOGEN,INC. INOGEN AT HOME OXYGEN CONCENTRATOR

INOGEN,INC. INOGEN AT HOME OXYGEN CONCENTRATOR
Model Number GS-100
Medical Device Problem Codes Failure to Power Up (1476); No Flow (2991)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient has received a replacement unit 6 days after the event.A return of the malfunctioning unit has been initiated.Once the unit has been received an investigation will be conducted and a follow up will be submitted if required.
 
Event or Problem Description
According to the patient, both the stationary and portable oxygen concentrators were both malfunctioning while the patient was home.The patient had no source of oxygen including any back up or alternative oxygen supplies.The portable had no air flow and the stationary would shut off and would not stay on.So, the patient's daughter proceeded to call 911 and the patient went to the hospital.The patient was in the hospital for one week and a half.The patients daughter believes that due to the low oxygen, her mother had a stroke.The hospital proceeded with breathing treatment and oxygen.The patient is now home and doing okay.

Brand Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Common Device Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN,INC.
600 shiloh rd.
plano TX 75074
Manufacturer Contact
kevin ford
600 shiloh rd
plano, TX 75074
MDR Report Key19730549
Report Number3004672275-2024-00035
Device Sequence Number18150964
Product Code CAW
UDI-Device Identifier00817131020131
UDI-Public(01)00817131020131
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexUnknown